MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 2700TFX
Medical Device Problem Codes Degraded (1153); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There may be cases when a transcatheter intervention is indicated or performed.Although there are multiple root causes, valves are typically treated because they are not functioning optimally.A valve-in-valve procedure carries significant risk.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
 
Event or Problem Description
It was reported that a patient with a 21mm aortic valve is being evaluated for a transcatheter valve replacement after an implant duration of 6 years, and 2 months due to unknown reason.
 
Additional Manufacturer Narrative
Based on the information available, a definitive root cause cannot be conclusively determined.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H10: additional narratives : updated b5, b7, and h6 per new information received.
 
Event or Problem Description
It was reported that a patient with a 21mm 2700tfx aortic valve underwent a valve-in-valve procedure after an implant duration of 6 years, and 2 months due to degeneration.A non-ew transcatheter valve was implanted successfully.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
one edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key15997204
Report Number2015691-2022-10074
Device Sequence Number14894741
Product Code DYE
UDI-Device Identifier00690103194029
UDI-Public(01)00690103194029(17)200525
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2020
Device Model Number2700TFX
Device Catalogue Number2700TFX21MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer02/03/2023
10/19/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date02/05/2023
10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age64 YR
Patient SexFemale